MAUDE Adverse Event Report: GYRUS ACMI, INC. BERKELEY SAFE-TOUCH 10/PKG TISSUE TRAPS

GYRUS ACMI, INC. BERKELEY SAFE-TOUCH 10/PKG TISSUE TRAPS
Model Number 003853-902
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device exhibited a spotted, the issue occurred during out of the box failure.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report was sent in error spotted would not cause or contribute to a death or a serious injury if it were to recur.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
BERKELEY SAFE-TOUCH 10/PKG TISSUE TRAPS
Common Device Name
BERKELEY SAFE-TOUCH 10/PKG TISSUE TRAPS
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22077576
Report Number3011050570-2025-00530
Device Sequence Number21172920
Product Code HHK
UDI-Device Identifier00821925000032
UDI-Public00821925000032
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K030935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number003853-902
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown